Jump to content

withdrawal support


[di...]

Recommended Posts

hi my name is diane ,so glad i found your website, because i did  not even know i had a problem with  xanax untl i tryed to cut back on it and whamo, lots of ugly side affects, i started taking diazapam first about  5 months ago for insomnia and it has gotten worse since the  xanax 3 months ago  i'd appreciate  some help with tapering ,thanks
Link to comment
Share on other sites

Hello Diane and welcome to BB. Sorry to hear things have been hard. Can you tell us more about your benzo use? Are you using both Diazapam and Xanax right now? What dose and how many times a day? We can help you come up with a good taper plan once we have some more information. Glad you found us, we are here to help.
Link to comment
Share on other sites

hi thanks for helping

jan stated diazapm 5mg 2 x a week

jan cut to 2.5 about the same

feb. started xanax 1mg

about every 2-3 days

march  cut to .50 every 2 days

april tryed to cut to .25mg 

started having lots  of withdrawel symtoms

went back to 5 mg diazapam one night

now .25mg xanax every night, last night very difficult but did sleep 41/2 hrs

i have been taking .25mg for about 2 weeks ,not sure what to do next ,thanks

Link to comment
Share on other sites

×
×
  • Create New...